# SDR ASAA2019040168834

- Difficulty date: March 26, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 43,442 hours, 13,100 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Probe
- Part number: RP28300
- Condition: Out Of Tolerance
- Location: Nr 1 Eng Oil
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FMC/CDU TASKCARD # 78273000, FOUND LONG TERM FAULT CODE 79-11101. #1 ENGINE OIL TEMPERATURE SIGNAL IS OUT OF RANGE. APPLY PLT DEFERRAL PER T/C 78273000. GROUNDED - YES. PER B737-800 FIM 79-21 TASK 802 ELECTRICAL CONNECTOR DP0602 GVI GOOD. REMOVED AND REPLACED #1 ENG OIL TEMP SENSOR IAW B737-800 AMM 79-34-02. INSTALLATION TEST GOOD, NO LEAKS, EEC BITE TEST NO FAULTS.
